# SDR DALA2023090607268

- Difficulty date: September 5, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N347NW
- Make and model: Airbus A320-212
- Aircraft serial: 408
- Aircraft time: 89,747 hours, 41,517 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3247 (DTE) DAMAGE TOLERANCE EVALUATION DUE WITHIN 6 MONTHS PER ER/A 611837-14. CORRECTIVE ACTION: COMPLIED WITH ERA 611837-14 REV A. (2954674)
